Repositorio de producción científica de la Universidad de Sevilla

Lotka-Volterra models with fractional diffusion

 

Advanced Search
 
Opened Access Lotka-Volterra models with fractional diffusion
Cites

Show item statistics
Icon
Export to
Author: Oliveira Alves, Michele de
Oliveira Pimenta, Marcos Tadeu de
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017-06
Published in: Proceedings of the Royal Society of Edinburgh. Section A: Mathematics, 147 (3), 505-528.
Document type: Article
Abstract: In this paper we study the Lotka-Volterra models with fractional Laplacian. For that, we study in detail the logistic problem and show that the sub-supersolution method works for the scalar problem and in case of systems as well. We apply this method to show existence and non-existence of positive solutions in terms of the system parameters.
Size: 337.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/61377

DOI: 10.1017/S0308210516000305

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)